# SDR JJBA20220103004

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,879 hours, 23,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT TRACKS GOUGED / POSSIBLE CORROSION. BLENDED CORROSION / GOUGES ON ALL SEAT TRACKS LH UPPER, CENTER FLOOR FRAMES 19-59 AND RH UPPER, CENTER FLOOR FROM FRAME 23-59. ALL SEAT TRACKS WITHIN LIMITS. REMOVED AND REPLACED 2 SEAT TRACKS AT FRAME 26-28 LH FLOOR. TREATED ALL SEAT TRACKS LH RH SIDE UPPER AND LOWER FRAME.
